[Date Prev][Date Next]   [Thread Prev][Thread Next]   [Thread Index] [Date Index] [Author Index]

Re: F9: Desktop Effect and Compiz: How to manually disable it? [SOLVED (sort of)]



2008/10/21 Dan Thurman <dant cdkkt com>
My question is, is there a command-line command or can
I manually disable Desktop-Effects (Compiz) for that user
where it failed (since obviously I cannot use the the user's
desktop window to disable desktop-effects)?

Assuming your user is using bash as a shell, enter

export WINDOW_MANAGER=metacity

in that user's ~/.bashrc .  This will be read by gnome-wm which is called by 0,RestartCommand= in the user's ~/.gnome2/session (or /usr/share/gnome/default.session if the user doesn't have a ~/.gnome2/session ).

Possibly you are a long-lost cousin to the metacity maintainer. :)

Thomas

[Date Prev][Date Next]   [Thread Prev][Thread Next]   [Thread Index] [Date Index] [Author Index]